# SDR SWIA20241223101

- Difficulty date: November 1, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD FIRE BLANKET BRACKET AT FS1000.00 HAS CORROSION AT LOWER NUT PLATE AS MARKED     (C-CHECK RO 12/20/2024)    INSTALLED NEW FABRICATED LOWER BRACKET P/N MM670-34120-007, REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING MM670-36021 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
